# SDR YENA2023032200272

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 34,978 hours, 6,782 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 1263A000003
- Part serial: 10945
- Condition: Failed
- Location: 11hm1
- Part time: 34,978 hours, 6,783 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#278, SFO-FLL. (AIRCRAFT DIVERTED TO RSW AND DECLARED AN EMERGENCY) 'AIR L WING LEAK FOLLOWED BY PACK 1 AND BLEED 1 TURNING OFF; CHECKED L/H AND R/H WING LOOPS A AND B LOOPS. OP CHECKS GOOD TO GND, AND CONTINUITY CHECKS GOOD. REF TSM 36-22-00. REF LOGPAGE 3569489 FOR ACM CHANGE ITREM 2 (REF LP 3569489 ITEM 1 FOR LOOP WIRING CHECK. PERFORMED VISUAL INSPECTION OF L/H AND R/H PACK BAYS AND FOUND ACM OUTLET CRACKED AND DUCT DAMAGED. REMOVED AND REPLACED ACM IN #2 PACK BNAY AND DAMAGEWD DUCT. REF A321 AMM 21-52-21, AND 21-52-23. NO FURTHER LEAKSA NOTED PERFORMED DUAL ENGINE RUN AND NO FURTHER FAULTS FOUND).'
